# SDR 04FDEA01284

- Difficulty date: May 18, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FUEL TANK - XORS 717 - ACCESS PANEL 536AB.  SUSPECT CRACK ON NR 11 STRINGER.  SLOTTED OUT CRACK AS PER SRM 51-31-01 VOL II AND INSTALLED REPAIR ANGLES AS PER SRM 51-33-01 VOL II, & EA 1-5710-76680. UPPER WING STRINGERS 10 & 11 LT - CRACK REPAIR.
